Patient Comments: Dizziness - Diagnosis

Please describe your diagnosis of your dizziness.

Comment from: Amanda, 35-44 Female (Caregiver) Published: March 14

A week ago I became a bit dizzy, and then it was followed by nausea. I am not pregnant and am quite concerned.

Was this comment helpful?Yes
Comment from: Bettyan, 55-64 Female (Patient) Published: January 27

I am a patient with high blood pressure. I am on drugs bendroflumethiazide 2.5mg, Atenolol 100mg, Zestril (lisinopril dehydrate) 5mg (7.5mg). I have been on these drugs for a while now. I had this feeling of lightheadedness which had gone but now I am having it every day which makes me want to pass out. Sometimes my mid heart is very heavy and painful but not my left side. Sometimes I will sweat profusely and stop. It happens at any position.

Was this comment helpful?Yes
Comment from: rkymtroxie, 55-64 Female (Patient) Published: January 15

I get dizzy when I lay on my left side only. The dizziness is really weird feeling like my brain is moving around.

Was this comment helpful?Yes
Comment from: gideon, 19-24 Male (Patient) Published: December 30

When I am walking I feel like I'm about to fall on the ground.

Was this comment helpful?Yes
Comment from: queen, 45-54 Female (Patient) Published: December 05

I worked up about 4AM, used the toilet and headed back to bed. As I put my head down on my pillow, I felt as if I was going to faint, my head felt very light. I tested my blood pressure and the reading was 141/95.

Was this comment helpful?Yes
Comment from: Joy, 45-54 Female (Patient) Published: October 15

I am a 50 year old female and I have had lightheadedness and pressure on my head, mostly the back part of my head and I am off balance. I get vibrations from my voice. I'm on Serc which helps with the dizziness. I've been like this for almost a year now and haven't been diagnosed with anything. I've had 2 MRI and a CT scan and my brain and ears are fine.

Was this comment helpful?Yes
Comment from: DrDoolittle, 55-64 Female (Patient) Published: June 21

I have bouts of extreme vertigo, dizziness, nausea. It has been so bad my husband insisted i go to the dr as he thinks my blood pressure was dropping. The nurse said you are really relax this morning as I was moving/talking so slow. My B/P was 98/58. The dr said it is because of my IBS symptoms causing dehydration. Don't know if i agree as I drink plenty of fluids everyday. Sometimes it will last for 30 minutes, sometimes for hours.

Was this comment helpful?Yes
Comment from:, 55-64 Female (Patient) Published: June 17

I was recently diagnosed wit emphazema, COPD, high blood pressure, plus I have hypothyroidism. Lately I get ligtheaded. I am on oxygen 24/7. What might cause it?

Was this comment helpful?Yes
Comment from: Neoma, 55-64 Female (Patient) Published: June 10

I am 62, have had relatively high blood pressure most of my life. I have only one kidney so I have always been very careful what kind of medication I take. Recently they put me on blood pressure medicine. My blood pressure went down to 107/60. At the same time I started getting dizzy and lightheaded. But in addition my arms and legs felt so heavy they didn't want to move....I am lethargic and feel like I can't concentrate. I would be dangerous driving this way. So I cut my blood pressure pills in half. things got better. But recently I am dizzy and lethargic and feel awful. Took my blood pressure and it was 144/84. Not low. I guess there must be something else going on. Time to go to the Dr.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Dizziness - Causes Question: What caused your dizziness?
Dizziness - Standing Up Question: Please describe your experience with dizziness when standing up.
Dizziness - Treatment Question: What was the treatment for your dizziness?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.